MathSciNet Relay Station
MathSciNet bibliographic data
MR222988 (36 #6037) 62.15
Hájek, Jaroslav Asymptotic normality of simple linear rank statistics under alternatives. Ann. Math. Statist 39 1968 325–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement